MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231400
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing records for the devices are going to be conducted.Investigation is in process.Further information will be provided.The devices remain implanted and are not available for analysis.Also was implanted pxl161207/11740912 udi# (b)(4).Please note, it is unknown what device was implanted on the left side.Additional information was requested.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2014, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.Reportedly, pre-treatment computed tomography angiography (cta) showed that the maximum diameter of the aortic aneurysm/lesion was 37mm.Patient tolerated the procedure.From (b)(6) 2015 to (b)(6) 2020, the maximum diameter of the aortic aneurysm/lesion decreased in size to 36mm.From (b)(6) 2021 to (b)(6) 2023 the follow up scans determined that the maximum diameter of the aortic aneurysm/lesion increased in size from 42mm to 47mm.On (b)(6) 2021, a left common iliac artery aneurysm was determined.According to the site, the event was not related to aortic device or procedure.On (b)(6) 2023, the patient underwent the left internal iliac artery coil embolization procedure and endovascular left common iliac artery aneurysm repair.
 
Additional Manufacturer Narrative
H6: code c19- a review of the manufacturing record for the device verified the lot met all pre-release specifications.Also was implanted pxl161207/11740912 udi#: (b)(4).The devices remain implanted and are not available for analysis.Please note, it is unknown what device was implanted on the left side.The cause of the aneurysm enlargement is unknown.Additional information was requested but is not available.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to aneurysm enlargement.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16990015
Report Number3007284313-2023-02519
Device Sequence Number7168487
Product Code MIH
UDI-Device Identifier00733132618583
UDI-Public00733132618583
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberPLC231400
Device Catalogue NumberPLC231400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age78 YR
Patient SexMale
Patient Weight106 KG
Patient RaceBlack Or African American